# SDR F3LA96072

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Part number: 69389331
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACK IN FORGING AT BS 727 BL 0, WL 208, 1.5 INCH LONG.  REMOVED AND REPLACED FORGING AT BS 727 BL 0, WL 208 IAW SRM 51-10-1 AND SRM 51-30-2.  (M)
